Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some theorems on diophantine approximation


Author: Charles F. Osgood
Journal: Trans. Amer. Math. Soc. 123 (1966), 64-87
MSC: Primary 10.30; Secondary 10.32
DOI: https://doi.org/10.1090/S0002-9947-1966-0193065-0
MathSciNet review: 0193065
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.30, 10.32

Retrieve articles in all journals with MSC: 10.30, 10.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0193065-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society